A 44-year-old male asked:
Disclaimer

i had heart cath last july and it was fine. i still get pain in mid back, sides and chest. i take protonix (pantoprazole). if not heart or gerd could it be stress? if not that then what?

1 doctor answer
Dr. Martin Raff
55 years experience Infectious Disease
See a doctor: Yes, this could be stress, along with a dozen or more other things. You need to be seen by a good clinician who will spend the time and effort working this out with you. Good luck.
Answered on Sep 21, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 43-year-old female asked:
Dr. Felecia Sumner
9 years experience Family Medicine
Likely GERD: If your PCP did an evaluation on you and has cleared you from a cardiac possibility, then it is most likely GERD. You should take the Protonix (pantop ... Read More
1
1 thank
A 72-year-old female asked:
Dr. Sewa Legha
49 years experience Medical Oncology
Unlikely: Plavix (clopidogrel) does not cause such acidity symptoms but acid refux can be the reason for your symptoms.
1
1 thank
A 67-year-old female asked:
Dr. William Byars
43 years experience Family Medicine
Hopefully: If you are significantly overwight, your chances of getting off ppi drugs will be helped by weight loss and multiple small meals rather than a couple ... Read More
2
2 thanks
A 43-year-old female asked:
Dr. Richard Zimon
58 years experience Internal Medicine
Sometimes: the addition of an "H-2" blocker eg: PECID AC 20-40 mgm tablets (Over the counter ZANTAC another example. may help CALM DOWN the effect of the acid wh ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month